MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LIPASE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LIPASE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneously elevated lipase (lip) results on two (2) patient samples when the samples were reprocessed on a dimension exl with lm system.The erroneously elevated results were not reported to the physician(s).New samples were drawn from the same patients and processed on the original dimension exl with lm system.Lower results were obtained, considered correct, and reported.For the second patient, another new sample was drawn and processed on the original dimension exl with lm system.A lower result was obtained, considered correct, and reported.The customer stated that the patients were admitted to the hospital based on the erroneously elevated lip results.No treatment was given or delayed and the patients were discharged from the hospital without any harm.There are no known reports of adverse health consequences due to the erroneously elevated lipase (lip) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated lipase (lip) results on two (2) patient samples obtained when the samples were reprocessed on a dimension exl with lm system.Siemens is investigating the event.The customer obtained erroneously elevated lipase (lip) results on the same two (2) patient samples when the samples were initially processed on (b)(6) 2024 on the original dimension exl with lm system.An additional mdr was filed for this event.
 
Additional Manufacturer Narrative
Additional information (19-aug-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges and the calibration was acceptable.The review of the instrument data indicated dirty windows.The customer stated there were no additional issues observed with the lipase (lip) patient samples.Based on the available information, the cause of the event is unknown.The customer is operational.The device is performing according to specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00147 was filed on 15-may-2024.Initial mdr 2517506-2024-00146 was filed on 15-may-2024 for the event that occurred on 22-apr-2024.Supplemental mdr 2517506-2024-00146 supplement 1 was filed for the event that occurred on 22-apr-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LIPASE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19319191
Report Number2517506-2024-00147
Device Sequence Number7577843
Product Code CHI
UDI-Device Identifier00630414292748
UDI-Public00630414292748
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model NumberN/A
Device Catalogue NumberSMN DF56A 11538126
Device Lot NumberFB4322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown